MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. LAP CHOLE PACK; LAPAROSCOPY KIT

MEDLINE INDUSTRIES, INC. LAP CHOLE PACK; LAPAROSCOPY KIT
Model Number DYNJ0395986K
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
A custom medline surgical pack was received with a note stating "the outer dust cover had a tear in it and there was also a tear on the blue drape cover-exactly in the same spot as the outer dust cover hole." the holes had been circled by surgical staff, and were photographed.This was discovered prior to the start of a case, and no harm came to the patient.The field rep has been made aware and will pick up the pack to pass along to medline's quality team.

Brand Name
LAP CHOLE PACK
Common Device Name
LAPAROSCOPY KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
3 lakes dr
northfield IL 60093
MDR Report Key7319978
Report Number7319978
Device Sequence Number13480303
Product Code FDE
UDI-Device Identifier10889942163298
UDI-Public(01)10889942163298
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2018
Report Date (Section F) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/31/2022
Device Model NumberDYNJ0395986K
Device Catalogue NumberDYNJ0395986K
Device Lot Number17ID3137
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer03/02/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/02/2018